# SDR SIMA20161029005

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 34,120 hours, 24,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 969-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS GOUGED BETWEEN BS 969 AND FS985.00 AT STRINGER 27.  REPAIRED FUSELAGE SKIN IAW ERS-CR-53MR-2377.
